Academic Journals Database
Disseminating quality controlled scientific knowledge

Application of Homotopy–Perturbation Method to Nonlinear Ozone Decomposition of the Second Order in Aqueous Solutions Equations

ADD TO MY LIST
 
Author(s): Mo. Miansari | B. Ganjavi | A. Barari | M. Ghanbari Jeloudar | D. D. Ganji

Journal: Selçuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 9;
Issue: 2;
Start page: 73;
Date: 2008;
Original page

Keywords: Homotopy perturbation method (HPM) | System of nonlinear differential equations | Ozone decomposition.

ABSTRACT
In this paper, homotopy–perturbation method (HPM) is introduced to solve nonlinear equations of ozone decomposition in aqueous solutions. HPM deforms a difficult problem into a simple problem which can be easily solved. The effects of some parameters such as temperature to the solutions are considered. The results obtained from HPM are compared with those of Adomian decomposition method (ADM). Comparison with Adomian's decomposition method reveals that the approximate solutions obtained by the proposed method converge to their exact solutions faster than those of Adomian's method.
     Make your system Speedy again with SpeedyPC Pro!